Student who developed heart-related symptoms after COVID vaccination told to wait six months for a conclusion

A male college student who reported symptoms of arrhythmia and heart palpitations following vaccination with the Pfizer-BioNTech shot was told by the Health Department that he would have to wait six months for a conclusion.

The man, whose name and age was not given at today’s daily press briefing by the Center for Disease Control’s Central Epidemic Command Center, had no prior medical history, but suffered heart-related symptoms three days after receiving the vaccine.

Family members complained to the Ministry of Health and Welfare that after contacting the Vaccine Injury Compensation Program (VICP), they were told that it would take six months to make a conclusion about the case. The family felt frustrated as they did not know what to do with regards to whether or not to subject the young man to a second dose of the BioNTech vaccine.

CECC spokesman Chuang Jen-hsiang (莊人祥) said that if there is a problem after the first dose of the vaccine, it can be reported as an adverse event, and this notification can be used when consulting a doctor on whether to use a vaccine of a different brand for the second dose.

On the length of time it takes for the VICP to make a conclusion, Chuang said that the VICP will study the medical records to confirm whether the adverse event is related to the vaccine, so it can take a long time.

On the subject of vaccine adverse events, Chuang announced that there were at total of 213 new adverse events reported over the weekend, October 15 to 17. There were 108 serious adverse events reported, and 8 were fatal. The deceased consisted of 7 males and 1 female, aged between 45 and 89 years old. Two of the deaths followed the AstraZeneca shot, two were after the Moderna shot, and there was 1 death among recipients of the Medigen vaccine.

As of October 18, the total number of fatalities reported to the CDC’s Vaccine Adverse Event Reporting System stood at 895, exceeding the number of deaths among people who had tested positive for COVID-19, which remains at 846.

The VAERS registers deaths among recipients of vaccines regardless of the actual cause of death, and the fatalities are not necessarily related to the vaccine.

The infectious disease reporting system used to record “COVID” deaths, also includes any death among people who have tested positive for COVID-19, regardless of the actual cause of death.

However, unlike the COVID death list, no drownings, suicide, drug overdoses, or death by smoke asphyxiation in a fire disaster have been recorded as a possible vaccine-related death on the VAERS system.

Taiwan English News is an independent publication with no corporate funding. Subscribe to Taiwan English News to receive the latest news via email. Advertising queries are welcome. Share, like, comment below, and please, buy me a coffee. I really need it.
Buy Me A Coffee

One thought on “Student who developed heart-related symptoms after COVID vaccination told to wait six months for a conclusion

  • October 18, 2021 at 6:42 pm
    Permalink

    SIX MONTHS for a conclusion? What a bloody CROCK. Clearly they know (or strongly suspect) some other intervening phenomena that will somehow let Pfizer off the hook. That’s probably far more important to their role in this monstrous Mother of All Scams than helping the poor victimised boy and his family.

    Reply

Comment and discuss this story: While all opinions are welcome, comments will not be approved if they contain inflammatory speech.

This site uses Akismet to reduce spam. Learn how your comment data is processed.

If you enjoyed reading, buy me a coffee.

Buy Me a Coffee